zbMATH — the first resource for mathematics

On lacunary power series. (English) Zbl 0134.05701

Full Text: DOI
[1] Kahane J.-P., Pseudo-periodicité et séries de Fourier lacunaires, to appear in Ann. Sc. Ecole Normale Supérieure.
[2] Salem, R. andZygmund, A., Lacunary power series and Peano curves, Duke J. of Math. 12 (1945), pp. 569–78. · Zbl 0060.20402
[3] Weiss, M., Concerning a theorem of Paley on lacunary power series, Acta Math. 102 (1959), pp. 225–238. · Zbl 0091.06702
[4] Zygmund, A., Trigonometric Series, Cambridge Univ. Press (1959). · Zbl 0085.05601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.